# SDR DALA1250421813

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 46,760 hours, 10,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE 3L EXIT LIGHT ALONG WITH LEAD IN LIGHT ROWS 22-27 CAME ON ONLY ON LEFT SIDE.  AFTER POWER TRANSFER, ALL EMERGENCY LIGHTS WENT OUT.  PERFORMED EMERGENCY LIGHTS TEST IAW AMM 33-51. TESTED GOOD.
